# SDR SCNA20251230513

- Difficulty date: December 30, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 63,199 hours, 41,023 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

AFTER ENGINE SHUTDOWN NUMBER TWO ENGINE FLARED UP OUTISDE OF PLUG, HAND HELD FIRE EXTINGUSHER WAS APPLIED TO SUPPRESS FIRE.  REMOVED & REPLACED #2 ENG PER TASK CARD 710000000 W/O# 101157. LEAK AND OPS TEST GOOD. OK FOR SERVICE.
